# SDR HEEA071964

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 6,233 hours
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: A1077V
- Part serial: CK91417
- Condition: Failed
- Location: Dc Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTACTOR STUCK CLOSED.
